# SDR DALA2018090705497

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 70,950 hours, 53,051 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Part number: 49344691
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS MISSING FROM T-FITTING ON AFT ENTRY DOOR CABLE RELEASE FOR TAILCONE. INSTALLED MISSING SPRINGS, MPN: 4934469-1, AMM 53-53. FUNCTIONAL CHECK TO BE ACCOMPLISHED ON AMI-TASK 5350-01077-0101.
